# SDR AMTA200300600

- Difficulty date: May 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N302TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32576
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Part serial: 2260
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO FIRE WARNING LIGHT ILLUMINATED INFLIGHT WITHOUT A MASTER FIRE WARNING LIGHT OR FIRE WARNING BELL.  ACCESSED CARGO PIT, NO EVIDENCE OF SMOKE, BAGGAGE CHECK AS UNLOADED NOTHING FOUND.  BITE TEST CEU PER 26-16-00-810-801.  NO FAULTS NOTED.  REMOVED AND REPLACED CARGO FIRE CONTROL PANEL PER 26-00-02-4 OF BOEING AMM.  OPS CHECK GOOD PER AMM 26-16-00-5.  (M)
